# SDR A6WA201441616

- Difficulty date: June 4, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R332354
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54667-1000-0057 - COPILOTS SIDE WINDOW POST LOWER BRACKET CRACKED.  R & R WITH A NEW SERVICEABLE BRACKET IAW SRM 51-42-21 & 51-40-11.
